Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Menopause Question For The Girls
    avatar
    bpcookie posted:
    Hey there girls, I would post this on the Womens Health board but usually my posts go unanswered. I was wondering if those of you who are menopausal have had an ever changing appetite? My appetite went down and I started losing a lot of weight, then it went up and I started gaining weight and now its down again. I just dont want to eat now. So I was wondering if this was related to Menopause.
    The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
    Reply
     
    avatar
    melly2210 responded:
    I am going through the same thing. I originally thought it was med related, but I'm level on my doses which would lead me to believe that it's not that. If it is menopausal, it makes a lot more sense. I'm going to have to track it to see if there is a cycle to it. If there is, then that's prolly it. Go figure. More women stuff to deal with!

    Hope is that thing with feathers that perches in the soul and sings the tune without the words and never stops... at all. ~Emily Dickinson
     
    avatar
    bpcookie replied to melly2210's response:
    yup. At first I thought it was the Lyrica but once my appetite went down I knew it had to be something else. uuuggghhh hormones
    The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
     
    avatar
    Anneinside responded:
    I am definitely in menopause **fans away hot flash** but my appetite hasn't changed. I have been on a diet for 2 months and haven't lost anything. I am also exercising so I hope I'm just gaining muscle and could actually be losing fat. Who knows??
     
    avatar
    bpcookie replied to Anneinside's response:
    yup, your probably doing just that. When I was working out, the same thing happened to me.

    Im so glad that I dont have hot flashes. I used to have them until my Dr. put me on hormones. I totally took care of the hot flashes. *fans Anneinside*. Hope that cooled ya off.
    The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
     
    avatar
    Caprice_WebMD_Staff responded:
    I know the Women's Health community can move very fast and sometimes things go unanswered there, Bpcookie.

    For this kind of thing you might want to try our Menopause Community if you have questions in the future... a bit quieter but with an active expert who seems to get to everything when she looks in.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Screen out people who can't seem to "get it"....
    There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
    Was this Helpful?
    37 of 43 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.